# SDR CA060802003

- Difficulty date: July 22, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 7898426009
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, THE FIRST OFFICER NOTED ILLUMINATION OF THE NR 1 ENGINE MANUAL CAUTION AND THE CAPTAIN ELECTED TO CONTINUE THE TAKE OFF. SHORTLY AFTER GEAR RETRACTION, THE NR 1 PROPELLER FEATHERED. THE ENGINE WAS SECURED AFTER COMPLETION OF PLATEAU HEIGHT DRILLS AND THE AIRCRAFT MANOEUVRED FOR A RETURN TO LAND.  NR 1 ELECTRONIC CONTROL UNIT REPLACED.  (TC NR 20060802003)
